Refinable maps in dimension theory

Akira Koyama*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)


This paper studies properties of refinable maps and contains applications to dimension theory. It is proved that refinable maps between compact Hausdorff spaces preserve covering dimension exactly and do not raise small cohomological dimension with any coefficient group. The notion of a c-refinable map is introduced and is shown to play a comparable role in the setting of normal spaces. For example, c-refinable maps between normal spaces are shown to preserve covering dimension and S-weak infinite-dimensionality. These facts do not hold for refinable maps.

Original languageEnglish
Pages (from-to)247-255
Number of pages9
JournalTopology and its Applications
Issue number3
Publication statusPublished - 1984 Jun
Externally publishedYes

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Refinable maps in dimension theory'. Together they form a unique fingerprint.

Cite this